See Alike in...

Alike App

Browser

Hussein

687d

I have been urination alot

Top reply
    • anichawk

      687d

      You should talk to your primary care physician about that.

    • ghostyyy

      687d

      Could be a problem with your bladder or you might have diabetes or something. Give your doctor a visit for the real reason.

    • Hussein

      687d

      What do you think wold be the reason

    • anichawk

      687d

      You should talk to your primary care physician about that.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion